# SDR UIEA200800291

- Difficulty date: August 15, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747-400
- Aircraft serial: 24833
- Engine: Ge CF680C2*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 360-380
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK UPPER DECK STATION 360-380 RBL 28 INTERCOSTAL CHANNEL FOUND CRACKED.  REPLACED CHANNEL AS PER SRM 51-10-02 AND INTERCOSTAL AS PER SRM 51-40-02.  (S)
